# SDR HEEA073524

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 850 hours
- System (JASC): 2435 · Starter-Generator
- Part: Duct
- Part number: 7630007661043
- Part serial: 0069
- Condition: Cracked
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED. SENDING TO VENDOR FOR REPAIR.
